Alert archive / Kentucky / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 67, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 1, 2013, 6:23 PM EDT for 4 counties in Kentucky. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2013, 6:23 PM EDT (22:23 UTC)
- Expired
- Jun 1, 2013, 6:55 PM EDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fayette County, KY, Jessamine County, KY, Mercer County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 112 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 6:35 PM EDT | TSTM WND DMG | Keene, KY | TREES AND POWER LINES DOWN |
| Jun 1, 6:52 PM EDT | TSTM WND DMG | 1 Se Lexington, KY | LARGE TREE LIMB ON A CAR AT LIBERTY ROAD AND FORTUNE DRIVE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 183 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
824
WUUS53 KLMK 012223
SVRLMK
KYC067-113-167-239-012255-
/O.NEW.KLMK.SV.W.0067.130601T2223Z-130601T2255Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
623 PM EDT SAT JUN 1 2013
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN JESSAMINE COUNTY IN EAST CENTRAL KENTUCKY...
NORTHEASTERN MERCER COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHERN WOODFORD COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 655 PM EDT
* AT 620 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
HARRODSBURG...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEXINGTON...DUNBAR HIGH SCHOOL...FAYETTE MALL...VETERANS PARK...
CARDINAL HILL...U K ARBORETUM...CHEVY CHASE...MEADOWTHORPE...
HIGHLANDS...NORTHLAND...CADENTOWN...THOROUGHBRED ACRES...
NONESUCH...WILMORE...MORTONSVILLE...TROY...JESSAMINE...DIXON
TOWN...PINCKARD AND KEENE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3780 8484 3788 8493 3811 8464 3811 8463
3813 8462 3816 8452 3796 8435
TIME...MOT...LOC 2223Z 233DEG 38KT 3789 8478
HAIL...0.75IN
WIND...60MPH
$$
SCHOETTMER2 follow-up statements
313
WWUS53 KLMK 012237
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
637 PM EDT SAT JUN 1 2013
KYC167-012246-
/O.CAN.KLMK.SV.W.0067.000000T0000Z-130601T2255Z/
MERCER KY-
637 PM EDT SAT JUN 1 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MERCER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3796 8435 3785 8468 3790 8477 3796 8480
3798 8480 3811 8464 3811 8463 3813 8462
3816 8452
TIME...MOT...LOC 2236Z 232DEG 42KT 3800 8461
$$
KYC067-113-239-012255-
/O.CON.KLMK.SV.W.0067.000000T0000Z-130601T2255Z/
JESSAMINE KY-WOODFORD KY-FAYETTE KY-
637 PM EDT SAT JUN 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FAYETTE...
SOUTHERN WOODFORD AND NORTHERN JESSAMINE COUNTIES UNTIL 655 PM EDT...
AT 632 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF DUNBAR HIGH SCHOOL...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEXINGTON...DUNBAR HIGH SCHOOL...FAYETTE MALL...VETERANS PARK...
CARDINAL HILL...U K ARBORETUM...CHEVY CHASE...MEADOWTHORPE...
HIGHLANDS...CADENTOWN...NORTHLAND...PISGAH...BRANNON...SOUTH
ELKHORN...BLUE GRASS AIRPORT...ELK CHESTER...EAST HICKMAN...
FAYWOOD...BEAUMONT PARK AND COLETOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3796 8435 3785 8468 3790 8477 3796 8480
3798 8480 3811 8464 3811 8463 3813 8462
3816 8452
TIME...MOT...LOC 2236Z 232DEG 42KT 3800 8461
HAIL...0.75IN
WIND...60MPH
$$
SCHOETTMER567
WWUS53 KLMK 012254
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
654 PM EDT SAT JUN 1 2013
KYC067-113-239-012303-
/O.EXP.KLMK.SV.W.0067.000000T0000Z-130601T2255Z/
JESSAMINE KY-WOODFORD KY-FAYETTE KY-
654 PM EDT SAT JUN 1 2013
...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE...SOUTHERN WOODFORD
AND NORTHERN JESSAMINE COUNTIES WILL EXPIRE AT 655 PM EDT/555 PM
CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3796 8435 3785 8468 3790 8477 3796 8480
3798 8480 3811 8464 3811 8463 3813 8462
3816 8452
TIME...MOT...LOC 2253Z 232DEG 42KT 3812 8441
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:09 PM EDT, 3 hours 14 minutes earlier.
Area forecast discussion, Jun 1, 3:09 PM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 309 PM EDT SAT JUN 01 2013 .Short Term (Now through Sunday Night)... Issued at 308 PM EDT Sat Jun 01 2013 The development of storms this afternoon and evening continues to be the main concern for the short term. Aloft a trough will continue to track east towards the area. The atmosphere across east central Kentucky has become moderately unstable this afternoon. SPC mesoanalysis shows 1000-1500 J/kg of CAPE with around 30 knots of shear. Instability across this region is expected to increase through the afternoon hours. Storms have begun to develop across this area. There is the potential for some of these individual storms to become severe this afternoon and evening. The main threat with the storms would be damaging winds. However, if they are able to get tall enough hail may also be a threat. The other issue is the possibility of development of a line of storms along and east of the Ohio River. Mesoscale models continue to indicate this will be a possibility from the late afternoon through the evening hours. If a line does develop and move east through the evening, these storms have the potential to produce some damaging winds as well. However, am less certain about this portion of the forecast. As a cold front pushes through tonight precipitation should mainly come to an end from east to west. However, a secondary reinforcing front will move through during the day tomorrow. A few showers may develop along this front as well, so have kept slight chance pops in the forecast through tomorrow before drying things out tomorrow night. Temperatures tonight will remain on the warmer side with lows in the mid to upper 60s. Highs tomorrow will depend somewhat on cloud cover, but look to top out in the mid 70s to lower 80s. Lows tomorrow night will be cooler in the 50s. .Long Term (Monday - Saturday)... Issued at 250 PM EDT Sat Jun 1 2013 Sfc high pressure will dominate the region Mon/Tues with brief upper level ridging moving through the area Tues/Tues night. This will result in dry conditions and pleasant weather for the beginning of the work week. High temperatures will range throughout the 70s with a few lower 80s possible Tues and dewpts in the 50s. Low temperatures should bottom out in the 50s both Mon/Tues nights. The weather becomes a little more unsettled for the second half of the week as an inverted sfc trough sets up over the Ohio Valley and multiple upper level shortwaves accompany an upper trough scheduled to move into the Midwest by Thurs/Thurs night. Although decent instability looks to develop Wed afternoon and the inverted sfc trough should be some where near the area, we will be battling a cap so convection may not occur till Wed evening or it may not occur at all. By Thurs/Thurs night, however, POP chances look better as the upper trough moves through the region. CAPE values look to be robust, but overall 0-6 km bulk shear only looks to top out around 25-35 kts. Therefore not real impressed with any severe weather chances at this time although strong storms may be possible. For Friday, models diverge on when the inverted sfc trough and upper trough move out of the region. Therefore will lower POPs throughout the day on Fri, but confidence is low on convection chances. Saturday should be dry for the most part behind the upper trough. Temperatures Wed-Sat should be in the upper 70s to lower 80s for highs with lows in the low to mid 60s. && .Aviation (18Z TAF Issuance)... Issued at 120 PM EDT Sat Jun 01 2013 The TAF forecast remains tricky for this afternoon and evening due to uncertainty with storm development. Clouds and precipitation have kept instability to a minimum over SDF and BWG through the morning. However, clouds are beginning to break up this afternoon. In addition most of the short term models develop a line of thunderstorms this afternoon to the west of the area and bring them across all terminals from the late afternoon through the evening hours. Have therefore kept VCTS in the forecast for all the TAF sites, but tried to refine the window of storm opportunity tonight somewhat. The storms should move out by early tomorrow morning. Cloud cover will hang around and MVFR cigs will look to develop at least at BWG and LEX towards sunrise. Bases should begin to lift through the day tomorrow. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......EER Long Term........AMS Aviation.........EER
Hazardous weather outlook, Jun 1, 3:27 PM EDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 327 PM EDT SAT JUN 1 2013 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-021930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 327 PM EDT SAT JUN 1 2013 /227 PM CDT SAT JUN 1 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON THROUGH TONIGHT. THUNDERSTORMS WILL CONTINUE THIS AFTERNOON INTO THE OVERNIGHT HOURS AS A COLD FRONT APPROACHES THE OHIO VALLEY. SOME OF THESE STORMS COULD BE SEVERE...WITH DAMAGING WINDS...LARGE HAIL...AND EVEN AN ISOLATED TORNADO BEING THE MAIN THREATS. ANY STORM THAT DEVELOPS MAY HAVE BRIEF HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING. ADDITIONALLY...IF STORMS BEGIN TO TRAIN OVER THE SAME AREA FLASH FLOODING MAY BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A SLIGHT CHANCE FOR THUNDERSTORMS WILL CONTINUE SUNDAY AS A SECONDARY COLD FRONT PUSHES THROUGH THE REGION. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. THERE WILL BE A CHANCE FOR THUNDERSTORMS AGAIN WEDNESDAY AFTERNOON THROUGH FRIDAY AS A COUPLE OF DISTURBANCES CROSS THE AREA. GUSTY WINDS...HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND DAMAGE...HAIL OR FLOODING THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. EER/AMS
In the hours before
Special weather statement, Jun 1, 5:28 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 PM CDT SAT JUN 1 2013
KYZ073>076-012215-
ALLEN KY-BARREN KY-METCALFE KY-MONROE KY-
428 PM CDT SAT JUN 1 2013
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS MOVING NORTHEAST THROUGH SOUTH-CENTRAL
KENTUCKY...
AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTH OF RED BOILING SPRING...AND MOVING
NORTHEAST AT 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
EDMONTON...
JEFFREY AND GUM TREE...
MUD LICK AND MOUNT HERMON...
SULPHUR LICK AND FORKTON...
ROCKBRIDGE AND NOBOB...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3663 8601 3673 8599 3713 8564 3712 8562
3695 8544 3691 8546 3686 8553 3685 8556
3687 8560 3684 8557 3682 8558 3662 8584
TIME...MOT...LOC 2128Z 238DEG 29KT 3673 8590Special weather statement, Jun 1, 5:42 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
542 PM EDT SAT JUN 1 2013
KYZ036-037-012225-
HARRISON KY-SCOTT KY-
542 PM EDT SAT JUN 1 2013
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS HEADING THROUGH SCOTT AND HARRISON
COUNTIES IN EAST-CENTRAL KENTUCKY...
AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTH OF GEORGETOWN...AND MOVING
NORTHEAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
CYNTHIANA...
DAVIS AND ALBERTA...
CONNERSVILLE AND RUTLAND...
RENAKER AND LAIR...
BRECKINRIDGE...
THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
125 AND 136.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3842 8415 3828 8440 3828 8443 3826 8443
3821 8453 3835 8467 3857 8434 3858 8424
3845 8411
TIME...MOT...LOC 2142Z 232DEG 24KT 3834 8451Special weather statement, Jun 1, 6:00 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
600 PM EDT SAT JUN 1 2013
KYZ039-040-046-047-012245-
ANDERSON KY-MERCER KY-WASHINGTON KY-WOODFORD KY-
600 PM EDT SAT JUN 1 2013
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...
AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF SPRINGFIELD...AND MOVING
NORTHEAST AT 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
VERSAILLES...
LAWRENCEBURG...
DUNCAN AND TABLOW...
DUGANSVILLE AND JACKSON...
TERRAPIN AND MAYO...
BONDVILLE AND EBENEZER...
THIS STORM WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 48
AND 72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3800 8466 3768 8499 3768 8503 3764 8503
3763 8504 3763 8506 3774 8522 3815 8481
3803 8465
TIME...MOT...LOC 2201Z 220DEG 28KT 3778 8504Local storm report, Jun 1, 6:23 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
623 PM EDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL OXFORD 38.27N 84.53W
06/01/2013 E1.00 INCH SCOTT KY EMERGENCY MNGR
&&
EVENT NUMBER LMK1300220
RLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 4:37 AM EDT | Special Weather Statement | LMK | Hancock | 28 min |
| Jun 1, 4:44 AM EDT | Special Weather Statement | LMK | Ohio | 21 min |
| Jun 1, 5:01 AM EDT | Special Weather Statement | LMK | Butler, Ohio | 29 min |
| Jun 1, 5:04 AM EDT | Special Weather Statement | LMK | Breckinridge, Meade | 31 min |
| Jun 1, 5:30 AM EDT | Special Weather Statement | LMK | Breckinridge, Butler, Grayson | 45 min |
| Jun 1, 5:33 AM EDT | Special Weather Statement | LMK | Bullitt, Jefferson, Meade, Oldham | 42 min |
| Jun 1, 6:36 AM EDT | Special Weather Statement | LMK | Edmonson, Hart, Larue, Nelson | 29 min |
| Jun 1, 6:58 AM EDT | Special Weather Statement | LMK | Hart, Larue | 32 min |
| Jun 1, 5:28 PM EDT | Special Weather Statement | LMK | Metcalfe | 47 min |
| Jun 1, 5:42 PM EDT | Special Weather Statement | LMK | Harrison, Scott | 43 min |
| Jun 1, 6:00 PM EDT | Special Weather Statement | LMK | Mercer, Washington, Woodford | 45 min |
| Jun 1, 6:16 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Scott | 29 min |
| Jun 1, 6:47 PM EDT | Special Weather Statement | LMK | Clinton, Cumberland, Russell | 58 min |
| Jun 1, 6:50 PM EDT | Special Weather Statement | LMK | Bourbon, Fayette | 30 min |
| Jun 1, 6:53 PM EDT | Special Weather Statement | LMK | Bourbon, Nicholas | 32 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.